Announcement

Collapse
No announcement yet.

Birth control pills

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Dees1977
    replied
    Well my ob/gyn call me back and told me that she wants me to not take birth control pills for one month and see if the headaches stop. That way we know for sure if the pill is whats causing it. And if the headaches stop they are going to put me on srintec a generic for ortho cyclin. I am scared that my bladder is going to flare when I get off the pill.

    Leave a comment:


  • sailawaygrl
    replied
    I couldn't take yaz because of the headaches and other problems. I take Aviane, which is generic for something but I can't remember what. I get a migraine after about 3 days off the pill, it is from the hormone drop. Other than that I don't have any problems with it. I also don't know if it helps my IC because I have been on it for a long time. I take birth control to keep my hormones balanced because I also have PCOS.
    Sandra

    Leave a comment:


  • cmclien
    replied
    I am on reclipsen, I think it is generic for Apri.
    I don't know if it helps my IC because I've been on the pill my whole adult life.
    I get headaches only on the days I go OFF the pill, not sure why, drop in hormones maybe.

    Leave a comment:


  • Dees1977
    started a topic Birth control pills

    Birth control pills

    I have been on Yaz for several years. Well I have also had horrible headahces for several years. Never linked the 2 until I started doing research on the internet. Anyway I tried to get off my birth control pills once before but my bladder went into a horrible flare so I had to get back on them. My question is what type of birth control pills is everybody on and does it help your IC and does it cause headahces? Thanks
Working...
X